# SDR SWAA2021021244755

- Difficulty date: January 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 114.55 RT HORIZONTAL STAB / REPLACED RIB LOC LE STA 114.55 RT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 1186A1001 REV A
